# SDR SWAA2021080309956

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140AF CORRODED / EVALUATED AFT CARGO BAY FLOOR PANEL #140AF CORROSION EXCEEDS MORE THAN 20 INS. OUT OF LIMITS I/A/W 737-800 SRM 53-00-53-1A-1 FIG 102. FABRICATED PANEL #140AF I/A/W 737 AMM 25-52-01-201-801; 737 AMM 51-21-41-370-802; AND 737 AMM 51-21-72-370-804
